Alert archive / Missouri / Wind Advisories in 2013
Wind Advisory 1, NWS Kansas City, MO
NWS Kansas City, MO issued this wind advisory at Feb 9, 2013, 3:07 PM CST for 7 counties in Kansas; 29 counties in Missouri. It took effect at Feb 10, 2013, 11:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2013, 3:07 PM CST (21:07 UTC)
- In effect from
- Feb 10, 2013, 11:00 AM CST
- Expired
- Feb 10, 2013, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Kansas City, MO
All 36 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Randolph County, MO, Ray County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 62 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 320 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
652 WWUS73 KEAX 092107 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 307 PM CST SAT FEB 9 2013 ...STRONG WINDS EXPECTED ON SUNDAY... .WINDY CONDITIONS WILL DEVELOP ON SUNDAY MORNING AS A DEEP SURFACE LOW PRESSURE SYSTEM PASSES TO THE NORTH. WEST SOUTHWEST WINDS WITH SUSTAINED SPEEDS UP TO 30 MPH AND OCCASIONAL GUSTS IN EXCESS OF 45 MPH ARE LIKELY FROM LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. WIND GUSTS SHOULD DROP OFF SLIGHTLY AFTER SUNSET...ALTHOUGH SUSTAINED SPEEDS COULD REMAIN BETWEEN 20 TO 25 MPH UNTIL AFTER MIDNIGHT. KSZ025-057-060-102>105-MOZ001-002-004-011>014-020>025-028>033- 037>040-043>046-053-054-101030- /O.NEW.KEAX.WI.Y.0001.130210T1700Z-130211T0000Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-GENTRY-HOLT-ANDREW-DE KALB-DAVIESS- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE... ALBANY...STANBERRY...OREGON...SAVANNAH...CAMERON...GALLATIN... JAMESPORT...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO... CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND... CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY... INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE... NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL... WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON 307 PM CST SAT FEB 9 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST SUNDAY. * TIMING...11 AM TO 6 PM SUNDAY. * WINDS...WEST SOUTHWEST WINDS OF 25 TO 30 MPH AND OCCASIONAL GUSTS IN EXCESS OF 45 MPH ARE EXPECTED SATURDAY AFTERNOON. * IMPACTS...GUSTY WINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE TRAVELING ON NORTH TO SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. && $$
4 follow-up statements
992 WWUS73 KEAX 092133 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 333 PM CST SAT FEB 9 2013 ...STRONG WINDS EXPECTED ON SUNDAY... .WINDY CONDITIONS WILL DEVELOP ON SUNDAY MORNING AS A DEEP SURFACE LOW PRESSURE SYSTEM PASSES TO THE NORTH. WEST SOUTHWEST WINDS WITH SUSTAINED SPEEDS UP TO 30 MPH AND OCCASIONAL GUSTS IN EXCESS OF 45 MPH ARE LIKELY FROM LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. WIND GUSTS SHOULD DROP OFF SLIGHTLY AFTER SUNSET...ALTHOUGH SUSTAINED SPEEDS COULD REMAIN BETWEEN 20 TO 25 MPH UNTIL AFTER MIDNIGHT. KSZ025-057-060-102>105-MOZ001-002-004-011>014-020>025-028>033- 037>040-043>046-053-054-101030- /O.CON.KEAX.WI.Y.0001.130210T1700Z-130211T0000Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-GENTRY-HOLT-ANDREW-DE KALB-DAVIESS- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE... ALBANY...STANBERRY...OREGON...SAVANNAH...CAMERON...GALLATIN... JAMESPORT...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO... CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND... CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY... INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE... NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL... WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON 333 PM CST SAT FEB 9 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM CST SUNDAY. * TIMING...11 AM TO 6 PM SUNDAY. * WINDS...WEST SOUTHWEST WINDS OF 25 TO 30 MPH AND OCCASIONAL GUSTS IN EXCESS OF 45 MPH ARE EXPECTED SUNDAY AFTERNOON. * IMPACTS...GUSTY WINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE TRAVELING ON NORTH TO SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. && $$
058 WWUS73 KEAX 100831 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 231 AM CST SUN FEB 10 2013 ...STRONG WINDS EXPECTED ON SUNDAY... .WINDY CONDITIONS WILL DEVELOP LATE THIS MORNING AS A DEEP SURFACE LOW PRESSURE SYSTEM PASSES TO THE NORTH. WEST SOUTHWEST WINDS WITH SUSTAINED SPEEDS UP TO 30 MPH AND OCCASIONAL GUSTS IN EXCESS OF 45 MPH ARE LIKELY FROM LATE THIS MORNING THROUGH EARLY THIS EVENING. WIND GUSTS SHOULD DROP OFF SLIGHTLY AFTER SUNSET...ALTHOUGH SUSTAINED SPEEDS COULD REMAIN BETWEEN 20 TO 25 MPH UNTIL AFTER MIDNIGHT. KSZ025-057-060-102>105-MOZ001-002-004-011>014-020>025-028>033- 037>040-043>046-053-054-102200- /O.CON.KEAX.WI.Y.0001.130210T1700Z-130211T0000Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-GENTRY-HOLT-ANDREW-DE KALB-DAVIESS- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE... ALBANY...STANBERRY...OREGON...SAVANNAH...CAMERON...GALLATIN... JAMESPORT...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO... CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND... CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY... INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE... NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL... WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON 231 AM CST SUN FEB 10 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING. * TIMING...11 AM TO 6 PM TODAY. * WINDS...WEST SOUTHWEST WINDS OF 25 TO 30 MPH AND OCCASIONAL GUSTS IN EXCESS OF 45 MPH ARE EXPECTED THIS AFTERNOON. * IMPACTS...GUSTY WINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE TRAVELING ON NORTH TO SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. && $$
591 WWUS73 KEAX 101704 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1104 AM CST SUN FEB 10 2013 ...STRONG WINDS EXPECTED ON SUNDAY... .WINDY CONDITIONS WILL CONTINUE TODAY AS A DEEP SURFACE LOW PRESSURE SYSTEM PASSES TO THE NORTH. WEST SOUTHWEST WINDS WITH SUSTAINED SPEEDS UP TO 35 MPH AND OCCASIONAL GUSTS IN EXCESS OF 45 MPH ARE LIKELY THROUGH EARLY THIS EVENING. WIND GUSTS SHOULD DROP OFF SLIGHTLY AFTER SUNSET... ALTHOUGH SUSTAINED SPEEDS COULD REMAIN BETWEEN 20 TO 25 MPH UNTIL AFTER MIDNIGHT. KSZ025-057-060-102>105-MOZ001-002-004-011>014-020>025-028>033- 037>040-043>046-053-054-110000- /O.CON.KEAX.WI.Y.0001.000000T0000Z-130211T0000Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-GENTRY-HOLT-ANDREW-DE KALB-DAVIESS- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE... ALBANY...STANBERRY...OREGON...SAVANNAH...CAMERON...GALLATIN... JAMESPORT...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO... CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND... CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY... INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE... NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL... WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON 1104 AM CST SUN FEB 10 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...THROUGH 6 PM TODAY. * WINDS...WEST SOUTHWEST WINDS OF 25 TO 35 MPH AND OCCASIONAL GUSTS IN EXCESS OF 45 MPH ARE EXPECTED THROUGH EARLY EVENING. * IMPACTS...GUSTY WINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE TRAVELING ON NORTH TO SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. && $$
049 WWUS73 KEAX 110003 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 603 PM CST SUN FEB 10 2013 KSZ025-057-060-102>105-MOZ001-002-004-011>014-020>025-028>033- 037>040-043>046-053-054-110115- /O.EXP.KEAX.WI.Y.0001.000000T0000Z-130211T0000Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-GENTRY-HOLT-ANDREW-DE KALB-DAVIESS- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE... ALBANY...STANBERRY...OREGON...SAVANNAH...CAMERON...GALLATIN... JAMESPORT...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO... CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND... CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY... INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE... NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL... WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON 603 PM CST SUN FEB 10 2013 ...WIND ADVISORY HAS EXPIRED... GUSTY WESTERLY WINDS WILL GRADUALLY DECREASE THROUGH THE EVENING AND OVERNIGHT HOURS AND ARE NO LONGER EXPECTED TO MEET OR EXCEED WIND ADVISORY CRITERIA. THEREFORE THE WIND ADVISORY HAS EXPIRED. $$ BLAIR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Feb 9, 11:30 AM CST, 3 hours 37 minutes earlier.
Area forecast discussion, Feb 9, 11:30 AM CST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1130 AM CST Sat Feb 9 2013 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... Short Term (Today through Monday)... The main concern in the short term will deal with a storm system that will produce showers and thunderstorms tonight into the day Sunday. This storm, in the form of a deep upper level trough, is evident this morning on water vapor imagery across the southwestern CONUS. This system will pull out into the Central Plains tonight. However, out ahead of this system this afternoon strong southerly flow will help warm temperatures however, copious cloud cover will temper highs somewhat. Highs will be in the mid 40s to mid 50s. The other result of strong southerly flow today will be an increase in moisture across the area. The best moisture however will remain well south of the area. This afternoon strong lee cyclogenesis will be ongoing across eastern Colorado. A surface low will develop and pull out in the Central Plains tonight with a cold front extending southward into the southern Plains. A warm front will extend from the Red River Valley into the Ozarks. It is south of this warm front where the best moisture and instability will reside and severe weather will be possible. Across our area...tonight a 65-70kt 850mb jet will develop across the southern Plains and will override the warm front and spread elevated convection into the CWA. Despite off the charts shear, moisture is modest and instability is limited so severe weather is unlikely. However, an elevated storm producing small hail will be possible tonight. By Sunday morning an upper level low and the surface low become nearly stacked across southern Nebraska. A cold front will extend south from the low across central Kansas. This front will move quickly across the CWA on the day Sunday with continued chances for showers and thunderstorms with strong winds possible with stronger storms. The cold front will move east of the area by late Sunday afternoon with showers and thunderstorms coming to an end. Highs Sunday out ahead of the cold front will be in the lower 50s to the lower 60s. With a lack of cold air behind the front and mostly sunny skies on Monday highs will remain slightly above average in the upper 30s to upper 40s. 73 Medium Range (Tuesday through Saturday)... Trends through the later half of the forecast will see warming temperatures through Thursday, but that will come to an end by Friday as a cold front sweeps into the region. Tuesday's arrival will see a shortwave transiting the Southern Plains as the dominate storm track will still be focused across the southern reaches of the United States, keeping any potential precipitation well away from our section of Kansas or Missouri. Shortwave ridging will follow behind the trough Tuesday night through Thursday, allowing daytime temperatures to moderate back into the 40s, and maybe even 50s, Wednesday and Thursday while the region remains void of any precipitation. Confidence in the forecast through theses periods is fairly decent given the broad consensus between the mid-range models. However, confidence falls off quickly going through Friday and Saturday owing to the amplification of a trough across the Plains States late in the work week. For Friday and Saturday, the amplifying pattern will allow a decent surge of cold air to shift south into the Central Plains following a cold front that will have moved through Thursday. Timing of the cold front is still a bit nebulous, as it could arrive Thursday afternoon instead of Thursday night, but what is not nebulous is the colder temperatures that will follow. Expect reading to go back to ranging below normal through the weekend as a 1030mb high slides across the region. Precipitation chances in these outer periods is not nearly as clear as models continue to disagree on the available moisture, among other things. With little consensus on precipitation timing or location, have opted to continue to go with slight chance POPs in the outer periods. Cutter && .AVIATION... For the 18z TAFs... VFR conditions are expected to continue through the daylight hours. By 03-04z, isolated showers and thunderstorms could begin popping up in eastern Kansas and far western Missouri, but the coverage of any precipitation will be low. More widespread convection is expected after 06z, and will lift northeast during the night. The most likely timeframe for heavier precipitation and thunder at all TAF sites will be between 07-11z. Most thunderstorms will exit the region between 12z-14z Saturday, with some lingering showers and IFR ceilings possible for a few hours after convection departs. Dry air should wedge into the region by late morning on Saturday, ending any lingering precipitation and scattering out ceilings. Winds will increase overnight and shift gradually to the southwest. Laflin && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, Feb 9, 1:08 PM CST, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 108 PM CST SAT FEB 9 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-101130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 108 PM CST SAT FEB 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORM ARE EXPECTED ACROSS THE AREA LATE THIS EVENING THROUGH TONIGHT. THE THREAT FOR SEVERE STORMS IS LOW...HOWEVER A FEW STRONGER STORMS MAY PRODUCE SMALL HAIL OR WIND GUSTS IN EXCESS OF 40 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE POTENTIAL FOR THUNDERSTORMS WILL CONTINUE INTO LATE SUNDAY MORNING ACROSS THE AREA. THE SEVERE POTENTIAL IS LOW. WINDY CONDITIONS WILL DEVELOP BY LATE SUNDAY MORNING AND CONTINUE THROUGH EARLY EVENING. SUSTAINED SPEEDS OF UP TO 30 MPH WITH GUSTS OVER 40 MPH CAN BE EXPECTED...ESPECIALLY SOUTH OF HIGHWAY 36. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LAFLIN
Nearby
Wind Advisories in Missouri, 2013Wind Advisories in Kansas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.